Alert archive / Alabama / Severe Thunderstorm Warnings in 2023
Severe Thunderstorm Warning 65, NWS Mobile, AL
NWS Mobile, AL issued this severe thunderstorm warning at Mar 27, 2023, 12:54 PM CDT for Mobile County, Alabama. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 27, 2023, 12:54 PM CDT (17:54 UTC)
- Expired
- Mar 27, 2023, 1:30 PM CDT
- In force
- 36 min
- Issued by
- NWS Mobile, AL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Mobile County, AL
The radar
The Mobile radar (KMOB), 19 km from the middle of the area, began a volume at 17:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1978 J/kg
- Mixed-layer CIN
- -1 J/kg
- Mixed-layer LCL
- 475 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 115 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 4.7
The text
As transmitted.
080
WUUS54 KMOB 271754
SVRMOB
ALC097-271830-
/O.NEW.KMOB.SV.W.0065.230327T1754Z-230327T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Mobile AL
1254 PM CDT Mon Mar 27 2023
The National Weather Service in Mobile has issued a
* Severe Thunderstorm Warning for...
Southwestern Mobile County in southwestern Alabama...
* Until 130 PM CDT.
* At 1253 PM CDT, a severe thunderstorm was located 4 miles east of
Helena, or 5 miles west of Grand Bay, moving east at 30 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Tillmans Corner, Theodore and Grand Bay.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3046 8840 3058 8840 3063 8806 3061 8805
3058 8807 3057 8809 3054 8808 3051 8810
3047 8810 3045 8811 3043 8810
TIME...MOT...LOC 1753Z 262DEG 28KT 3050 8842
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
RD1 follow-up statement
540
WWUS54 KMOB 271821
SVSMOB
Severe Weather Statement
National Weather Service Mobile AL
121 PM CDT Mon Mar 27 2023
ALC097-271831-
/O.EXP.KMOB.SV.W.0065.000000T0000Z-230327T1830Z/
Mobile AL-
121 PM CDT Mon Mar 27 2023
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MOBILE COUNTY
WILL EXPIRE AT 130 PM CDT...
The storm which prompted the warning has weakened below severe
limits. Therefore, the warning will be allowed to expire.
LAT...LON 3046 8840 3058 8840 3063 8806 3061 8805
3058 8807 3057 8809 3054 8808 3051 8810
3047 8810 3045 8811 3043 8810
TIME...MOT...LOC 1821Z 262DEG 28KT 3053 8819
$$
RDWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Mobile, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 27, 12:24 PM CDT, 30 minutes earlier.
Area forecast discussion, Mar 27, 12:24 PM CDT, 30 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1224 PM CDT Mon Mar 27 2023
...New UPDATE...
.MESOSCALE UPDATE...
Issued at 1151 AM CDT Mon Mar 27 2023|
Looking at current obs and reports from the near shore marine
areas, we have extended the Marine Dense Fog Advisory through 3 pm
this afternoon. WEB CAMS from along the beaches and near the I-10
Bayway all show some fog, dense in some locations, persisting out
over the waters. Most of this dense fog is out over the Gulf just
offshore, but some patchy dense fog continues to affect portions
of Mobile Bay (including portions of the I-10 Bayway and US90
Causeway. We are still working out the details for tonights
forecast, but very likely to see more dense fog over the marine
area and likely another Marine Dense Fog Advisory will be needed
tonight.
As for the remainder of this afternoon over inland areas. A very
low end risk for a few strong and perhaps even severe storms
exists across southern portions of our forecast area. Some gusty
winds (generally around 35 to 40 mph) and more likely hail will
be associated with some of the storms along the coastal counties
of AL and into the western FL panhandle as the storms move east.
Could be a few instances of quarter sized hail, but most reports
from across the region (coastal MS) this morning have been about
dime size. We will continue to monitor radar trends, but upon
coord with SPC it is determined that the threat is too low and
widespread to warrant a Severe Thunderstorm Watch at this time.
The other concern for this afternoon is a heavy rainfall
potential. Coordinated with WPC regarding an upgrade to a SLIGHT
Risk of excessive rainfall over interior south central AL and the
extreme eastern portions of FL panhandle counties. We currently
have a Flood Advisory out for portions of Clarke, Monroe and
Conecuh counties (but the heavier rain has diminished there now).
Still the potential for training cells to move across the SLIGHT
excessive rainfall area today, so some Flash Flooding could be
possible. We will continue to monitor trends.
&&
.PREV DISCUSSION... /issued 653 AM CDT Mon Mar 27 2023/
..New AVIATION...
AVIATION...
(12Z TAFS)
Issued at 643 AM CDT Mon Mar 27 2023
Widespread IFR/LIFR ceilings, with localized VLIFR conditions in
dense fog near the coast will slowly improve to MVFR by late
morning with MVFR/VFR conditions following for the afternoon
hours. A cold front progresses southward through much of the area
today and stalls near I-65 by early afternoon, with southerly
winds 5 to 10 knots switching to a northerly flow near 5 knots
behind the front. IFR conditions and gusty winds will be possible
with convection along and ahead of the front. Ceilings will then
lower to overnight to VLIFR/LIFR conditions with areas of fog
again forming near the coast after midnight. /22
PREV DISCUSSION... /issued 459 AM CDT Mon Mar 27 2023/
.New NEAR TERM, SHORT TERM, LONG TERM, MARINE...
NEAR TERM...
(Now through Tuesday)
Issued at 424 AM CDT Mon Mar 27 2023
Even through the active weather has settled down overnight, we are
not quite out of the woods yet. The regional radar mosaic is
currently detecting two distinct lines of re-emerging convection.
The southern line extending across southeast Mississippi and
interior southwest Alabama is in association with another
approaching shortwave moving in the southwesterly flow aloft. The
second line approaching the forecast area from the northwest is
associated with a cold front moving through central Mississippi.
The southern line will move little through the morning hours,
while the second line advances fairly quickly toward the
southeast. The convection in both lines are expected to deepen
this morning, and eventually both lines will merge by noon. In
addition, there is the potential that an isolated thunderstorm
could impact coastal Alabama early this morning.
This bulk of this single line is then forecast to reach the I-65
corridor late this morning, and then affect areas southeast of
I-65 this afternoon as the cold front reaches I-65 and stalls. The
environment ahead of these lines is conditionally unstable at
this time, but increases further with SBCAPES reaching up to 2200
J/kG by noon. This line of storms will also move into an area with
SFC-6KM Bulk Shear values between 35-45 knots. However, the 0-3km
SRH values remain low between 100-150 m2/s2. We are expecting
even deeper convection to occur late this morning and afternoon,
so any one storm in this environment will be capable of producing
hail up to one inch and gusty surface winds up to 45 mph. The
tornado threat is minimal, but given the fact that if one of these
storms latches onto a low-level boundary, a brief tornado is
possible. The Storm Prediction Center has much of the forecast
area under a Marginal Risk for today, with the best chances
occurring along and southeast of I-65. Isolated to scattered
showers and storms will linger closer to the coast through the
overnight hours.
A weak low pressure area is expected to develop over southeastern
Louisiana overnight, and then race quickly eastward Tuesday
morning. But a more interesting setup will be occurring just above
the surface centered around 925mb as a series of low pressure
areas move eastward over the forecast area, resulting in slight
increase in a low level jet and strong low-level convergence over
the forecast area. This will bring high rain chances quickly back
into the forecast area late tonight through early Tuesday
afternoon, with periods of heavy rain likely. A corridor of 2-3
inches of rain is possible across the central portion of the
forecast area during this time frame, before moving off to the
east through the remainder of the afternoon.
High temperatures this afternoon will range from 78 to 83 degrees
inland and from 75 to 78 along the coastline. Lows tonight will
range from the mid 50s north to the mid 60s south, with highs
Tuesday ranging from 70 to 75 degrees. A high rip current risk
will remain through the near term. /22
SHORT TERM...
(Tuesday night through Wednesday night)
Issued at 424 AM CDT Mon Mar 27 2023
Finally some drier and cooler weather, albeit temporary but
beggars cant be choosers. High pressure will finally build in the
wake of the parade of shortwaves ushering in cooler and much drier
air to the area. No rain is expected through Wednesday night and
really only expecting a temperature forecast. Lows Tuesday night
and Wednesday night will be much cooler dropping into the mid 40s
inland to low 50s along the coast. BB/03
LONG TERM...
(Thursday through Sunday)
Issued at 424 AM CDT Mon Mar 27 2023
Dry conditions are expected for the first half of the extended
term as an upper-level ridge builds over the Deep South and pushes
eastward. Surface high pressure to our north will also shift
eastward into the Western Atlantic. As it does so, winds over our
area will return to southeasterly, allowing for warm, humid
conditions to return to the region. Looking towards the weekend,
an upper trough over the central US quickly ejects northeastward
towards the Great Lakes/Ohio River Valley region. This will help
to send another cold front towards our region. Although at this
time the best forcing looks to remain well to our north, isolated
to scattered showers and thunderstorms will return to the forecast
as the front approaches and moves through the area Saturday into
Sunday. Temperatures remain above seasonal norms through the
period. BB/03
MARINE...
Issued at 424 AM CDT Mon Mar 27 2023
A mainly light southerly flow prevails through tonight, gradually
becoming northerly on Tuesday as a cold front moves through the
area. The offshore flow strengthens Tuesday night then diminishes
late Wednesday and becomes easterly Wednesday night and Thursday.
Fog is the main possible concern tonight and Monday night over the
bays, sounds, and nearshore Gulf waters. /22
&&
.PRELIMINARY POINT TEMPS/POPS...
Mobile 64 73 50 70 50 76 62 80 / 60 80 0 0 0 0 0 0
Pensacola 66 74 53 70 53 74 64 78 / 50 80 0 0 0 0 0 0
Destin 67 75 55 72 56 75 65 78 / 40 80 0 0 0 0 0 0
Evergreen 61 72 46 71 45 79 55 85 / 50 90 0 0 0 0 0 0
Waynesboro 59 72 47 70 46 78 58 83 / 60 80 0 0 0 0 0 10
Camden 57 71 45 68 44 77 56 84 / 40 70 0 0 0 0 0 0
Crestview 64 76 48 73 46 81 56 83 / 50 80 0 0 0 0 0 0
&&
.MOB WATCHES/WARNINGS/ADVISORIES...
AL...High Rip Current Risk through late tonight for ALZ265-266.
FL...High Rip Current Risk through late tonight for FLZ202-204-206.
MS...None.
GM...Dense Fog Advisory until 3 PM CDT this afternoon for GMZ630>636-
650-655.
&&
This product is also available on the web at:
www.weather.gov/mobIn the hours before
Special weather statement, Mar 27, 7:50 AM CDT, 5 hours 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
750 AM CDT Mon Mar 27 2023
ALZ053-055-271315-
Clarke AL-Monroe AL-
750 AM CDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of west central Monroe
and east central Clarke Counties through 815 AM CDT...
At 750 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 5 miles southeast of Jackson, moving east at 35
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
This storm will remain over mainly rural areas of west central Monroe
and east central Clarke Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3156 8752 3149 8751 3142 8757 3137 8789
3138 8789 3139 8790 3138 8792 3139 8791
3139 8792 3140 8793 3140 8790 3141 8792
3142 8791 3144 8793 3145 8791 3148 8791
3160 8763
TIME...MOT...LOC 1250Z 259DEG 29KT 3146 8782
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
BlackSpecial weather statement, Mar 27, 8:19 AM CDT, 4 hours 35 minutes before
Special Weather Statement
National Weather Service Mobile AL
819 AM CDT Mon Mar 27 2023
ALZ053-055-271400-
Clarke AL-Monroe AL-
819 AM CDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of central Monroe and
east central Clarke Counties through 900 AM CDT...
At 818 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 11 miles northwest of Uriah, or 12 miles west of
Frisco City, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monroeville, Frisco City, Peterman and Excel.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3149 8718 3148 8720 3146 8720 3146 8721
3145 8723 3144 8724 3142 8727 3139 8766
3150 8771 3166 8730
TIME...MOT...LOC 1318Z 252DEG 26KT 3145 8761
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RDSpecial weather statement, Mar 27, 8:59 AM CDT, 3 hours 55 minutes before
Special Weather Statement
National Weather Service Mobile AL
859 AM CDT Mon Mar 27 2023
ALZ053-055-056-271445-
Clarke AL-Monroe AL-Conecuh AL-
859 AM CDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of central Monroe, east
central Clarke and west central Conecuh Counties through 945 AM
CDT...
At 859 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 10 miles northwest of Uriah, or 11 miles west of
Frisco City, moving east at 30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Monroeville, Frisco City, Peterman, Excel and Repton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3139 8766 3152 8768 3162 8714 3136 8714
TIME...MOT...LOC 1359Z 266DEG 27KT 3143 8760
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RDSpecial weather statement, Mar 27, 9:10 AM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Mobile AL
910 AM CDT Mon Mar 27 2023
ALZ056-057-271500-
Conecuh AL-Butler AL-
910 AM CDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of southwestern Butler
and northeastern Conecuh Counties through 1000 AM CDT...
At 910 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 9 miles east of Peterman, or 12 miles northwest
of Evergreen, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Georgiana and McKenzie.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3153 8666 3152 8670 3149 8718 3152 8717
3153 8717 3158 8716 3160 8714 3164 8713
3165 8709 3166 8708 3176 8671 3153 8662
TIME...MOT...LOC 1410Z 258DEG 28KT 3157 8710
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RDSpecial weather statement, Mar 27, 9:50 AM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Mobile AL
950 AM CDT Mon Mar 27 2023
ALZ056-057-060-271530-
Conecuh AL-Butler AL-Covington AL-
950 AM CDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of southern Butler,
east central Conecuh and northwestern Covington Counties through 1030
AM CDT...
At 950 AM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 4 miles north of I65 And US 84, or 5 miles
northwest of Evergreen, moving east at 35 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Evergreen, McKenzie, River Falls, Red Level and I65 And US 84.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 3139 8713 3159 8711 3164 8651 3135 8651
TIME...MOT...LOC 1450Z 269DEG 31KT 3149 8703
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
RDSpecial weather statement, Mar 27, 12:16 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Mobile AL
1216 PM CDT Mon Mar 27 2023
MSZ079-271745-
George MS-
1216 PM CDT Mon Mar 27 2023
...A strong thunderstorm will impact portions of southeastern George
County through 1245 PM CDT...
At 1216 PM CDT, National Weather Service doppler radar indicated a
strong thunderstorm 9 miles southwest of Lucedale, moving northeast
at 35 mph.
HAZARD...Winds between 30 and 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Lucedale.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3100 8849 3100 8842 3085 8842 3077 8872
3083 8879
TIME...MOT...LOC 1716Z 239DEG 30KT 3083 8871
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
RDThe office that day
Everything else NWS Mobile, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 26, 7:02 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke | 43 min |
| Mar 26, 7:38 PM CDT | Tornado Warning | MOB | Choctaw | 31 min |
| Mar 26, 7:42 PM CDT | Severe Thunderstorm Warning | MOB | Choctaw, Clarke, Washington | 48 min |
| Mar 26, 7:45 PM CDT | Tornado Warning | MOB | Wilcox | 15 min |
| Mar 26, 7:57 PM CDT | Flood Watch | MOB | Butler, Choctaw, Clarke, Crenshaw, Wilcox | 8 hr |
| Mar 26, 8:04 PM CDT | Areal Flood Advisory | MOB | Clarke, Wilcox | 3 hr |
| Mar 26, 8:17 PM CDT | Areal Flood Advisory | MOB | Choctaw, Clarke | 3 hr |
| Mar 26, 8:25 PM CDT | Severe Thunderstorm Warning | MOB | Wilcox | 50 min |
| Mar 26, 8:30 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Washington, Wilcox | 45 min |
| Mar 26, 8:40 PM CDT | Tornado Warning | MOB | Wilcox | 17 min |
| Mar 26, 9:09 PM CDT | Severe Thunderstorm Warning | MOB | Butler, Wilcox | 51 min |
| Mar 26, 9:11 PM CDT | Flash Flood Warning | MOB | Choctaw | 79 min |
| Mar 26, 9:17 PM CDT | River Flood Warning | MOB | Dallas, Monroe, Wilcox | 21 days |
| Mar 26, 9:17 PM CDT | Severe Thunderstorm Warning | MOB | Clarke, Monroe, Wilcox | 43 min |
| Mar 26, 9:18 PM CDT | River Flood Warning | MOB | Clarke, Monroe, Wilcox | 7 days |
| Mar 26, 9:34 PM CDT | Areal Flood Advisory | MOB | Clarke | 3 hr |
| Mar 26, 10:00 PM CDT | Special Weather Statement | MOB | Wilcox | 30 min |
| Mar 26, 10:34 PM CDT | Areal Flood Advisory | MOB | Choctaw | 2 hr |
| Mar 26, 10:41 PM CDT | Special Weather Statement | MOB | Choctaw | 34 min |
| Mar 26, 10:54 PM CDT | Special Weather Statement | MOB | Wilcox | 36 min |
| Mar 26, 11:12 PM CDT | Areal Flood Advisory | MOB | Choctaw, Clarke, Wilcox | 3 hr |
| Mar 27, 1:48 AM CDT | Marine Dense Fog Advisory | MOB | 13 hr | |
| Mar 27, 3:02 AM CDT | Dense Fog Advisory | MOB | Baldwin, Mobile | 6 hr |
| Mar 27, 7:50 AM CDT | Special Weather Statement | MOB | Clarke | 25 min |
| Mar 27, 8:19 AM CDT | Special Weather Statement | MOB | Monroe | 41 min |
| Mar 27, 8:53 AM CDT | Areal Flood Advisory | MOB | Wilcox | 3 hr |
| Mar 27, 8:59 AM CDT | Special Weather Statement | MOB | Monroe | 46 min |
| Mar 27, 9:10 AM CDT | Special Weather Statement | MOB | Conecuh | 50 min |
| Mar 27, 9:50 AM CDT | Special Weather Statement | MOB | Conecuh | 40 min |
| Mar 27, 10:20 AM CDT | Areal Flood Advisory | MOB | Clarke, Conecuh, Monroe | 3 hr |
| Mar 27, 10:43 AM CDT | River Flood Warning | MOB | Choctaw, Clarke, Washington | 5 days |
| Mar 27, 1:20 PM CDT | Special Weather Statement | MOB | Mobile | 25 min |
| Mar 27, 1:52 PM CDT | Special Weather Statement | MOB | Covington | 23 min |
| Mar 27, 4:02 PM CDT | Marine Dense Fog Advisory | MOB | 21 hr |
Nearby
Severe Thunderstorm Warnings in Alabama, 2023Every severe thunderstorm warning in 2023
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.